# SDR SCNA20250611205

- Difficulty date: June 10, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 73,654 hours, 28,515 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DEFECT 808881: DURING APPROACH WHEN FLAPS SET TO FLAPS 30S, FLAP STOPPED AT 25 AND SHOWED AN ASSEMTRY QRH COMPLETED AND FLAPS LEFT IN POSITION AFTER LANDING (EMERGENCY DECLARED) - RESOLUTION: PERFORMED FSEU BITE NO ACTIVE FAULTS FOUND REF FIM 27-51 TASK 801 FOUND FAULT #27-52261 IN HISTORY TO BE INTERMITTANT. PERFORMED FLAP OPS TEST REF AMM 27-51-00 OPS CHECK GOOD AC OK SERVICE (FURTHER TROUBLESHOOTING IN PROGRESS)
